# SDR CA010809006

- Difficulty date: July 25, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 66,346 hours
- Engine: Allsn 501D13
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: EA501828
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) EMERGENCY LANDING WITH SMOKE IN COCKPIT. FOUND ELECTRIC HYDRAULIC PUMP BYPASSING THRU CASE DRAIN AND PUMP DEVELOPING 2,700 PSI ONLY. AFTER INSPECTION AIRCRAFT WAS FERRIED TO MAINTENANCE BASE WITH GEAR DOWN AND PUMP OFF. AC PUMP REPLACED. MULTIPLE GEAR RETRACTION C/O AND FLAP MOVEMENT USING AC HYDRAULIC PUMP. PRESSURE AND TEMPERATURE WITHIN LIMIT. AIRCRAFT RETURN TO SERVICE.
